MathSciNet Relay Station
MathSciNet bibliographic data
MR2043954 30F35 (30F40)
Chen, Min Discreteness and convergence of Möbius groups. Geom. Dedicata 104 (2004), 61–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement